Home

Computing all subtree repeats in ordered trees

Publication: 
Information Processing Letters
Volume, Issue: 
112, No. 24
Year: 
2012
Publish Date: 
Monday, December 31, 2012
Type of Publication: 
Journal
Comments: 
iPlantv1
Author(s): 
Christou, Michalis, Maxime Crochemore, Tomà_ Flouri, Costas S. Iliopoulos, Jan Janou_ek, Bo_ivoj Melichar, and Solon P. Pissis
URL: 
http://dx.doi.org/10.1016/j.ipl.2012.09.001
DOI: 
doi: 10.1016/j.ipl.2012.09.001
Pages: 
958-962
Acknowledges Grant #: 
Y
Biology Publication?: 
Yes